EconPapers    
Economics at your fingertips  
 

Equivalent Properties of Parameterized Hilbert-Type Integral Inequalities

Bicheng Yang ()
Additional contact information
Bicheng Yang: Guangdong University of Education

A chapter in Mathematical Analysis and Applications, 2019, pp 639-676 from Springer

Abstract: Abstract By the use of the techniques of real analysis and the weight functions, a few equivalent statements of a general Hilbert-type integral inequality with the nonhomogeneous kernel related to another inequality, the parameters and the integral of kernel are obtained. The best possible constant factor is given. As a corollary, a few equivalent statements of a general Hilbert-type integral inequality with the homogeneous kernel and a best possible constant factor are deduced. Moreover, we also study the case of the reverses. The operator expressions, a few particular cases and some examples are considered.

Keywords: 26D15; 47A07 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_23

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_23

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_23